Withdrawal Symptoms
Posted: July 30, 2019, 4:45 PM


Posts: 2
Joined: July 30, 2019



Started using after years of pain pill addiction. Fentynal was the first I ever banged unknowingly. I’ve been to detox 3 times. Always sick within 24 hours at most. I went to a doctor and prescribed subutex. It’s been over 30 hours and no withdrawal. I’ve taken no subutex and my last shot was small yesterday morning. I’ve used 3 grams a day since my house sold. I used to the point I couldn’t get high because my tolerance was so high. So I thought. I’m wondering if I was given fake dope at this point. I should be sick and I’m not. Could it be the amount I was using.is built up in my system and taking longer for the withdrawal to begin. I don’t get it.
  Top
Posted: July 30, 2019, 4:49 PM


Posts: 2
Joined: July 30, 2019



Has anyone else taken this long to be sick. I’m waiting for the worse to begin and I don’t get it. My partner who used with me daily the same amount isn’t sick either. We wer e doing half gram shots and not feeling it. But we also used cocaine and meth at times and thought it was due to that as well. Any thoughts appreciated. I would be so grateful if I don’t get sick even though I spent thousands with my dealer.
  Top
Me2
Posted: August 16, 2019, 11:47 PM







I would tell you to count your blessings your not having withdrawal symptoms and continue to get clean. If you use again you might not be so lucky.
  Top
Luv714
Posted: August 18, 2019, 10:46 PM







U should be thanking your lucky stars man....... Although I would imagine by now u are likely feeling quite differently..... Subtuex does last a while..... and u might have a build up internally that is holding you over. I wish you the best my dear
  top of page  Top